RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 4, Pages 88–89 (Mi faa1415)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Extremal-type equations and their resolvents over reductive Lie algebras

D. P. Zhelobenko


Full text: PDF file (299 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1985, 19:4, 325–327

Bibliographic databases:

UDC: 519.46
Received: 18.09.1984

Citation: D. P. Zhelobenko, “Extremal-type equations and their resolvents over reductive Lie algebras”, Funktsional. Anal. i Prilozhen., 19:4 (1985), 88–89; Funct. Anal. Appl., 19:4 (1985), 325–327

Citation in format AMSBIB
\Bibitem{Zhe85}
\by D.~P.~Zhelobenko
\paper Extremal-type equations and their resolvents over reductive Lie algebras
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 4
\pages 88--89
\mathnet{http://mi.mathnet.ru/faa1415}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=820094}
\zmath{https://zbmath.org/?q=an:0593.17007}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 4
\pages 325--327
\crossref{https://doi.org/10.1007/BF01077304}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985D275100016}


Linking options:
  • http://mi.mathnet.ru/eng/faa1415
  • http://mi.mathnet.ru/eng/faa/v19/i4/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Zhelobenko, “An analogue of the Gel'fand–Tsetlin basis for symplectic Lie algebras”, Russian Math. Surveys, 42:6 (1987), 247–248  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. D. P. Zhelobenko, “Extremal cocycles of Weyl groups”, Funct. Anal. Appl., 21:3 (1987), 183–192  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:197
    Full text:73
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020